# SDR SWAA2025012890114

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 54,054 hours, 34,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR GIRT BAR PLASTIC BUSHING BROKEN <[01]. REMOVED AND REPLACED PER AMM 25-66-01.
